# SDR 2A6R2023120669202

- Difficulty date: August 24, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N135NK
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0480
- Aircraft time: 8,246 hours, 28,408 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Part time: 8,246 hours, 28,408 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD LOWER SIDE OF THE FRAME 3 BULKHEAD AT APPROXIMATELY FUSELAGE STATION 3,150MM, WATER LINE 1,150MM WAS FOUND TO HAVE CORROSION DAMAGE ALONG THE BOTTOM EDGE OF THE WEB BETWEEN LBL250 – RBL250.
